# SDR 99ZZZX881

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lkheed 132923E
- Aircraft serial: 5106
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Cable
- Part number: 292502
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE THRUST REVERSER SUPPORT CASTING BROKEN AT IDLER ARM STOP.  SUPPORT CASTING WAS REMOVED AND REPLACED WITH NEW CASTING.  WHEN RE-RIGGING THRUST REVERSER, FOUND FEEDBACK CABLE BROKEN.  THE FEEDBACK CABLE CONTROLS THE OPERATION OF THE THRUST REVERSER AIR MOTOR.  SUSPECT THE FEEDBACK CABLE BROKE AND THE THRUST REVERSER DOORS TRIED TO OVERSTOW AND BROKE THE SUPPORT CASTING.  AIRCRAFT N NR YV-03CP.
